# SDR DALA2023032902404

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 4,942 hours, 598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 1R DOOR WILL NOT FULLY DISARM. FA CANT INSTALL PIN. CORRECTIVE ACTION: DOOR DISARMS NML. (9979855)
